# SDR 9902319947

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO DTW, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR EXTENSION.  CREW EXECUTED GO-AROUND PROCEDURES AND TOWER VERIFIED GEAR TO BE DOWN.  EMERGENCY WAS DECLARED AND ALTERNATE GEAR EXTENSION PROCEDURES WERE UTILIZED AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED LEFT MAIN GEAR DOOR LATCH MECHANISM AND REPLACED LEFT MAIN GEAR DOWNLOCK AND UPLOCK SENSORS.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
